# SDR NACA2018071800063

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TAB ON STRINGER LIP REMOVED AT STA 500D LT SIDE STR 19. BROKEN TAB ON STRINGER CLIP AT STA 500D AND STR 19L REPLACED WITH MADE REPAIR PART. STRINGER CLIP FABRICATED IAW SRM REV 116 SECTION 51-30-01 PARA 8 AND INSTALLED WITH FASTENERS IAW 5-40-02 MAT IDENTIFIED IAW 53- 00-07 FIG 202.
